# SDR DALA2024091609017

- Difficulty date: September 6, 2024
- Submitted: September 16, 2024
- Operation: Air carrier
- Aircraft: N397DA
- Make and model: Boeing 737832
- Aircraft serial: 30537
- Aircraft time: 69,396 hours, 32,397 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0553199) STA 520 SEAT TRACK AT LBL 45 GOUGED. REMOVED SEAT TRACK SECTION DAMAGE STA 510H TO STA 520 LBL 45 AND REPLACED BY NEW ONE SECTION I.A.W B737 SRM 53-00-52-2R REP 4.
